# SDR DALA2020021321133

- Difficulty date: February 11, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 61,683 hours, 23,964 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5928174) DURING INSPECTION FOUND SEAT EMERGENCY LIGHTS OUT FROM SEAT 23-33. T/S PER WIRING DIAGRAM MANUAL B737 33-51-11. FOUND BAD FUSE ON POWER SUPPLY M1672. REPLACED SAME REF B737 AMM 33-57. OPS CHK GOOD.
